# SDR AALA202211211485

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 35,788 hours, 4,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Failed Insp
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY PACK FAILS TEST. REPLACED BATTERY PACK PER JOB CARD 72C80052004. OPERATIONAL CHECK GOOD.
